# SDR USAA950071

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48039
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clips
- Condition: Corroded
- Location: Fwd Cargo Door
- Part time: 37,207 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-3 CHECK INSPECTION ACCOMPLISHED CORROSION CONTROL TASK ITEM NR C51-53300 AND FOUND LEVEL II CORROSION AT THE FORWARD CARGO DOOR HINGE ATTACH FLANGE CLIPS.  MANU NEW CLIPS AND INSTALLED PER SRM 53-11-2.  (Z)
